Central and genus class fields and the Hasse norm theorem
Compositio Mathematica, Volume 35 (1977) no. 3, pp. 281-298.
@article{CM_1977__35_3_281_0,
     author = {Razar, Michael J.},
     title = {Central and genus class fields and the {Hasse} norm theorem},
     journal = {Compositio Mathematica},
     pages = {281--298},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     mrnumber = {466073},
     zbl = {0376.12006},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_281_0/}
}
TY  - JOUR
AU  - Razar, Michael J.
TI  - Central and genus class fields and the Hasse norm theorem
JO  - Compositio Mathematica
PY  - 1977
SP  - 281
EP  - 298
VL  - 35
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__35_3_281_0/
LA  - en
ID  - CM_1977__35_3_281_0
ER  - 
%0 Journal Article
%A Razar, Michael J.
%T Central and genus class fields and the Hasse norm theorem
%J Compositio Mathematica
%D 1977
%P 281-298
%V 35
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1977__35_3_281_0/
%G en
%F CM_1977__35_3_281_0
Razar, Michael J. Central and genus class fields and the Hasse norm theorem. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 281-298. http://www.numdam.org/item/CM_1977__35_3_281_0/

[1] E. Artin and J. Tate: Class Field Theory.

[2] J.W.S. Cassels and A. Frohlich: Algebraic Number Theory. Thompson Book Company, Washington D.C. (1967).

[3] D. Garbanati: The Hasse norm theorem for non-cyclic extensions of the rational. Proceedings of London Math. Soc. (to appear). | MR | Zbl

[4] D. Garbanati: The Hasse norm theorem for l-extensions of the rationals. Journal of Number Theory. (to appear) | MR | Zbl